Anurag Jayswal
Anurag Jayswal
Department of Applied Mathematics, Indian Institute of Technology (ISM), Dhanbad
Verified email at - Homepage
Cited by
Cited by
On sufficiency and duality for a class of interval-valued programming problems
A Jayswal, I Stancu-Minasian, I Ahmad
Applied Mathematics and Computation 218 (8), 4119-4127, 2011
On interval-valued optimization problems with generalized invex functions
I Ahmad, A Jayswal, J Banerjee
Journal of Inequalities and Applications 2013, 1-14, 2013
On sufficiency and duality in multiobjective programming problem under generalized α-type I univexity
A Jayswal
Journal of Global Optimization 46, 207-216, 2010
Nonsmooth interval-valued optimization and saddle-point optimality criteria
A Jayswal, I Ahmad, J Banerjee
Bulletin of the Malaysian Mathematical Sciences Society 39, 1391-1411, 2016
Higher order symmetric duality in nondifferentiable multi-objective programming problems involving generalized cone convex functions
RP Agarwal, I Ahmad, A Jayswal
Mathematical and computer modelling 52 (9-10), 1644-1650, 2010
Sufficiency and duality in interval-valued variational programming
I Ahmad, A Jayswal, S Al-Homidan, J Banerjee
Neural Computing and Applications 31, 4423-4433, 2019
Non-differentiable minimax fractional programming with generalized α-univexity
A Jayswal
Journal of Computational and Applied Mathematics 214 (1), 121-135, 2008
An exact l1 penalty function method for multi-dimensional first-order PDE constrained control optimization problem
A Jayswal, Preeti
European Journal of Control 52, 34-41, 2020
Optimality conditions and duality for interval-valued optimization problems using convexifactors
A Jayswal, I Stancu-Minasian, J Banerjee
Rendiconti del Circolo Matematico di Palermo (1952-) 65, 17-32, 2016
Exponential type vector variational-like inequalities and vector optimization problems with exponential type invexities
A Jayswal, S Choudhury, RU Verma
Journal of Applied Mathematics and Computing 45 (1), 87-97, 2014
Sufficiency and duality for optimization problems involving interval-valued invex functions in parametric form
A Jayswal, I Stancu-Minasian, J Banerjee, AM Stancu
Operational Research 15 (1), 137-161, 2015
Multiobjective fractional programming problems involving (p,r)−ρ−(η,θ)-invex function
A Jayswal, R Kumar, D Kumar
Journal of Applied Mathematics and Computing 39 (1), 35-51, 2012
Second order duality for nondifferentiable multiobjective programming problem involving (F, α, ρ, d)-V-type I functions
A Jayswal, D Kumar, R Kumar
Optimization letters 4, 211-226, 2010
Robust penalty function method for an uncertain multi-time control optimization problems
A Jayswal, M Arana-Jiménez
Journal of Mathematical Analysis and Applications 505 (1), 125453, 2022
Multitime multiobjective variational problems and vector variational-like inequalities
A Jayswal, S Singh, A Kurdi
European Journal of Operational Research 254 (3), 739-745, 2016
Higher-order duality for multiobjective programming problems involving (F, α, ρ, d)-V-type I functions
A Jayswal, IM Stancu-Minasian, D Kumar
Journal of mathematical modelling and algorithms in operations research 13 …, 2014
Optimality, duality and saddle point analysis for interval-valued nondifferentiable multiobjective fractional programming problems
BA Dar, A Jayswal, D Singh
Optimization 70 (5-6), 1275-1305, 2021
Higher-order duality for nondifferentiable minimax programming problem with generalized convexity
A Jayswal, I Stancu-Minasian
Nonlinear Analysis: Theory, Methods & Applications 74 (2), 616-625, 2011
Optimality and duality in nonsmooth multiobjective optimization involving V-type I invex functions
RP Agarwal, I Ahmad, Z Husain, A Jayswal
Journal of Inequalities and Applications 2010, 1-14, 2010
Second order duality for nondifferentiable minimax programming problems with generalized convexity
Z Husain, A Jayswal, I Ahmad
Journal of Global Optimization 44, 593-608, 2009
The system can't perform the operation now. Try again later.
Articles 1–20